MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF

BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 65SP035
Medical Device Problem Codes Inflation Problem (1310); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One smiths medical tracheostomy|silicone - bivona tubes neo/ped aire-cuf and one picture was returned for analysis.The sample was tested on leak test.The test was performed under water leak testing and cuff symmetry visual aid, and it wasn't observed any leakage and it was seen well inflated.Then the unit was submerged under water, it wasn't observed any leakage.It was followed to massage the product, the balloon was squeezed, and the airway line was moved back and forth, no leakage was detected.The complaint is not confirmed.Based on the evidence, the complaint was not confirmed, and no fault was found.
 
Event or Problem Description
Information was received indicating that while in use of a smiths medical tracheostomy|silicone - bivona tubes neo/ped aire-cuf, the customer had to keep inflating the cuff every two hours.Otherwise, air pressure of the cuff lowered.No patient consequences were reported.No adverse effects were reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
MDR Report Key12521327
Report Number3012307300-2021-09567
Device Sequence Number4428116
Product Code JOH
UDI-Device Identifier15021312000290
UDI-Public15021312000290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65SP035
Device Catalogue Number65SP035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1